| Model Number |
CORE EXTRUDER |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The reported event was confirmed as the evaluation revealed that the weld on the core extruder is broken.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the screw.
Event or Problem Description
It was reported that the screw broke off.There was no harm for patient, operator or third party reported.No further information received.*** 15-may-2023 update dw: further information were provided that the event occurred during a surgery.